# SDR C2XA09IA199

- Difficulty date: August 6, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 18,565 hours, 9,887 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66368
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE AISLE PATH LIGHT STRIP AT ROWS 16 & 17 WAS FOUND TO HAVE BROKEN WIRES.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
